# SDR MWEA00651

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 591412145
- Condition: Scratched
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - PASSENGER ENTRANCE DOOR BOTTOM PAN SURFACE IS SCRATCHED, AND MISSING PAINT IN SEVERAL LOCATIONS.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
